IJPAM: Volume 47, No. 1 (2008)


Chunjin Wei$^1$Department of Applied Mathematics, Dalian University of Technology, Dalian, 116024, P.R. CHINA, Ruiqing Shi$^{2}$, Lansun Chen$^3$
$^{1,2,3}$Department of Applied Mathematics
Dalian University of Technology
Dalian, 116024, P.R. CHINA
$^1$e-mails: chunjinwei@yahoo.cn; lschen@amss.ac.cn
$^1$College of Science
Jimei University
Xiamen, 361021, P.R. CHINA

Abstract.In this paper, we consider a delayed $SI$ model for pest management. The pest population is subdivided into three subgroups: immature pest eggs, susceptible mature pests, infectious pests. By using analysis skills and comparison theorem, we obtain that the solution of the system is uniformly ultimately bounded, and the sufficient condition under which the amount of susceptible pests is less than the given economic threshold value $E$. Hence we can use the theoretical result to control the pests at desirable low level by impulsively releasing infected pests.

Received: March 19, 2008

AMS Subject Classification: 90BXX, 90B50

Key Words and Phrases: impulsive, stage-structure, delay, pest-management

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 47
Issue: 1